Doctor insights on:
What Causes Water On The Heart
Yes!: Certain chemotherapy can cause fluid to develop around the heart, which is called a pericardial effusion. It can also cause heart failure, which is too much fluid inside the heart. But cancer itself can also cause fluid around the heart. It's important to determine the cause of the fluid, because treatments differ. Your doctor may need to take a sample of the fluid to know for sure.
Around or under?: "Water under the heart" does not make sense. Perhaps you are thinking of fluid in the sac that surrounds the heart, which is a pericardial effusion. That has many possible causes, including inflammation, thyroid disease, connective tissue diseases, just to name a few. If pericardial effusion is the diagnosis, you need to see a cardiologist to find the cause.
Can sjögren's syndrome affect my heart and cause irregular beats? Bc they tell me drink more water well I drink a gallon a day!
Likely: A separate process.Get a more detailed answer ›
Heart attacks: Where did you hear that? Do think the eskimos would stay up north if that were true?
Not ideal: But unlikely to cause heart attack unless other risk factors involved already.
Any ideas of why im retaining water lately? I don't eat much so its not salt, I don't have kidney or heart problems, its not meds cause I tried going of
Fluid retention: Causes: congestive heart failure, nephrotic syndrome, cirrhosis of the liver, certain drugs, obesity, venous insufficiency, lymphatic insufficiency (lymphedema,) thyroid deficiency, certain malignancies, cushinging's disease. Take your pick. You need testing to determine your cause.
It would: Probablyl not cause rapid heart rate. No reason for that.
Indirectly, yes.: Water pills can cause dehydration which may make the blood pressure drop and the heart rate rise that you might sense as heart palpations. Most water pills can also cause potassium levels to drop which can then cause heart rhythm disturbances. REGARDLESS, these are SERIOUS symptoms. Please seek immediate emergency medical care. Dr. Anne
I want to lose weight. But everything I eat causes heart burn. Fruit and anything that has fruit in it. Even water. Don't know what to do.
See your doctor: See your doctor to treat your heartburn.
I read being dehydrated can be a cause of heart palpitations. So then how many ounces of water a day for adult female, lightly active, 130lb?
Marketing, Marketing: While dehydration may? heart rate & sensations, especially for those already demonstrating these behaviors, it is not a primary cause, only another variable. In comfortable environment, young people in fairly good health can get by, indefinitely, on as little as 0.5 Liter/day up to as much as 25 Liters/day, a 50-fold range, of liquid intake (all liquids, most of which=water). no reliable answer.
Is there an interaction between Micardis (telmisartan) plus (water pills) and cipralex some reports says it can cause heart problem, is that correct?
Not aware: Micardis (telmisartan) is not a water pill. It's a angiotensin receptor blocker use to treat hypertension. When you combine it with a thiazides diuretics and use escitalopram (ssri) may increase risk of sidh, low sodium and have additive effects. Not aware of any direct heart problem. Should consult your physician.
Can a slow heart rate cause water retention? Just looking for some answers, as I have suffered for years with this problem, and know I do have a slow heart rate, also pac which they say are benign.
Generally: Generally no, as long as your heart function, specifically both the squeezing (systolic function) and relaxing (diastolic function) are normal. If those have not been evaluated previously then you can discuss getting an echocardiogram (heart ultrasound) with your doctor. There are many things that can cause leg swelling, not just heart issues, including medication side effects and vascular issues in the legs.
Water is spontaneously seeping from my 80yr old mother's leg. What could be the cause & is it dangerous? She had heart valve surgery 3 times.
Venous hypertension: A history of multiple valve surgeries and longstanding valvular hert disease implies a risk of pulmonary hypertension. The high right sided pressures cause backup into the venous system with excessive venous hypertension in the legs (dependent legs makes worse). Chronic venous hypertension can lead to the weeping you describe. Although other things cause edema, repeat valve surgery makes likely.See 2 more doctor answers
33 y/o athletic male with chest pains that go away with excessive water intake, an enlarged heart and heart murmur since the age of 8, occasionally feels as if his veins are on fire, and at times will have visibly protruding veins. What could be the cause
Mgt: There are several cardiac conditions that can cause an enlarged heart, and some appear to have a genetic association. I would recommend having an EKG and a visit with your cardiologist as soon as possible. If you are experiencing chest pain currently, the ED is available to treat you immediately.
I swallowed my pill worng way it's sideways at first it felt stuck it went down with water but why did it heart will it go down anxious?
Pill stuck in throat: You will be fine. Pills stuck in the throat begin to dissolve and the contents can burn the tissue where the pill is stuck. As long as the pill eventually went down, you will be fine/. The burning sensation has undoubtedly subsided by now. It does not sound like you have anything to worry about. Best wishes.
- Talk to a doctor online
- What causes a water infection?
- What causes water retension?
- What are the benefits of lemon with water on the heart?
- Is extra water intake causing a strain on heart pumping?
- What are the causes of water retention in women?
- What are the causes of water retention in ankles?
- What are the causes of body water retention?
- What causes water blisters on toes?
- What is water retention caused by?